Robust stability for perturbed discrete systems with time delay

Te Jen Su, Wen Jye Shyr

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we present a roubust stability condition for linear perturbed discrete time-delay systems. The perturbations are treated with highly structured information. A state feedback controller for the aforementioned systems is also introduced. Examples are given to demonstrate the result.

Original languageEnglish
Pages (from-to)415-420
Number of pages6
JournalJournal of the Chinese Institute of Engineers, Transactions of the Chinese Institute of Engineers,Series A/Chung-kuo Kung Ch'eng Hsuch K'an
Volume17
Issue number3
DOIs
Publication statusPublished - 1994 Apr

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Cite this